RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 65, Number 3  


Hamiltonian description of singular solutions of the Liouville equation
G. P. Jorjadze
323
Path-dependent functions
R. I. Khrapko
334
Infinite additional symmetries in two-dimensional conformal quantum field theory
A. B. Zamolodchikov
347
Infrared behavior of the gluon propagator in Yang–Mills theory
K. R. Natroshvili, A. A. Khelashvili, V. Yu. Khmaladze
360
Topological characteristics of the spectrum of the Schrödinger operator in a magnetic field and in a weak potential
A. S. Lyskova
368
Scattering theory in a system with confinement
B. O. Kerbikov
379
Classification of soliton solutions in an infinite-dimensional phase space on the basis of the theory of dynamical systems
V. M. Eleonskii, N. E. Kulagin, N. S. Novozhilova
391
Generator algebra of the asymptotic Poincaré group in the general theory of relativity
V. O. Soloviev
400
On the principle of quantum nondemolition measurements
A. S. Holevo
415
Perturbation theory in the polaron model at finite temperature
N. N. Bogolyubov (Jr.), V. N. Plechko
423
Pauli paramagnetism and superconductivity in strongly anisotropic magnetic systems
M. E. Palistrant, I. V. Pédure
435
Deterministic theory of hydrodynamic turbulence
V. P. Maslov
448
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019